Optimal risk management in defined-benefit stochastic pension funds

e-Archivo Repository

Show simple item record

dc.contributor.author Josa-Fombellida, Ricardo
dc.contributor.author Rincón-Zapatero, Juan Pablo
dc.date.accessioned 2012-10-04T11:20:43Z
dc.date.available 2012-10-04T11:20:43Z
dc.date.issued 2004
dc.identifier.bibliographicCitation Insurance: Mathematics and Economics. 2004, vol. 34, nº 3, p. 489-503
dc.identifier.issn 0167-6687
dc.identifier.uri http://hdl.handle.net/10016/5574
dc.description.abstract We consider a continuous time dynamic pension funding model in a defined benefit plan of an employment system. The benefits liabilities are random, given by a geometric Brownian process. Three different situations are studied regarding the investment decisions taken by the sponsoring employer: in the first, the fund is invested at a constant, risk-free rate of interest; in the second, the promoter invests in a portfolio with n risky assets and a risk-free security; finally, it is supposed that the rate of return is stochastic. Modelling the preferences of the manager such that the main objective is to minimize both the contribution rate risk and the solvency risk, we study cases where the optimal behavior leads to a spread method of funding.
dc.description.sponsorship Financial support from Consejería de Educación y Cultura de la Junta de Castilla y León under project VA108/01 and Ministerio de Ciencia y Tecnología and FEDER under project BFM2002-00425 is gratefully acknowledged.
dc.format.mimetype text/plain
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Defined benefit pension fund
dc.subject.other Contribution rate risk
dc.subject.other Solvency risk
dc.subject.other Asset allocation
dc.subject.other Stochastic control
dc.title Optimal risk management in defined-benefit stochastic pension funds
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/j.insmatheco.2004.03.002
dc.subject.jel G23
dc.subject.jel G11
dc.subject.eciencia Economía
dc.identifier.doi 10.1016/j.insmatheco.2004.03.002
dc.rights.accessRights openAccess
dc.type.version acceptedVersion
dc.identifier.publicationfirstpage 489
dc.identifier.publicationissue 3
dc.identifier.publicationlastpage 503
dc.identifier.publicationtitle Insurance: Mathematics and Economics
dc.identifier.publicationvolume 34
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)

This item appears in the following Collection(s)

Show simple item record